# SDR QXEA200602534

- Difficulty date: September 11, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 28,473 hours, 4,560 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 218
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 YYC - RIGHT INBOARD SEAT TRACK HAS CORROSION AT STATION X 218 AROUND THE GALLEY TIE DOWN POINT.  REPAIRED IAW SRM 51-40-11 AND RD8-53-1339.
